CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39-127
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
COMPRESSIBLE NON-ISENTROPIC BIPOLAR NAVIER-STOKES-POISSON SYSTEM IN R-3 期刊论文
ACTA MATHEMATICA SCIENTIA, 2011, 卷号: 31, 期号: 6, 页码: 2169-2194
Authors:  Hsiao Ling;  Li Hailiang;  Yang Tong;  Zou Chen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Non-isentropic bipolar Navier-Stokes-Poisson system  optimal time decay rate  
explicitexpressionsfortheruinprobabilitiesoferlangriskprocesseswithparetoindividualclaimdistributions 期刊论文
actamathematicaeapplicataesinica, 2004, 卷号: 020, 期号: 003, 页码: 495
Authors:  Wei Li;  Yang Hailiang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
有摩擦金融市场的弱无套利性 期刊论文
中国管理科学, 2002, 卷号: 010, 期号: 003, 页码: 1
Authors:  李仲飞;  汪寿阳;  杨海亮
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10